# SDR FOTR20180829026

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31113
- Condition: Damaged
- Location: Bs 1430
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF ANTENNA DOUBLER AT BS 1430 BETWEEN STRINGERS 1L AND 2L,  REPAIR THE SKIN.
